MAUDE Adverse Event Report: GREATBATCH MEDICAL PTFE PEELABLE INTRODUCER

GREATBATCH MEDICAL PTFE PEELABLE INTRODUCER
Model Number 1000558-012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/12/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the first part of the crt-d implant procedure the physician was trying to find the subclavian vein with a needle from model # 7096 (peelable introducer kit).After some attempts the patient started to cough and some blood was seen coming from the patient's mouth.The procedure was interrupted and the patient was brought to another department of the hospital for further analysis.

Brand Name
PTFE PEELABLE INTRODUCER
Common Device Name
PTFE PEELABLE INTRODUCER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key5886027
Report Number2183787-2016-00067
Device Sequence Number774734
Product Code DYB
UDI-Device Identifier00802526527876
UDI-Public(01)00802526527876(17)170914(10)W3220632
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2017
Device Model Number1000558-012
Device Catalogue NumberBSC 7096
Device Lot NumberW3220632
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2016
Initial Report FDA Received Date08/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;